# SDR CALA2013093091559

- Difficulty date: September 28, 2013
- Submitted: October 2, 2013
- Operation: Air carrier
- Aircraft: N676UA
- Make and model: Boeing 767322
- Aircraft serial: 30028
- Aircraft time: 45,833 hours, 10,940 cycles
- Engine: Pwa PW4052
- System (JASC): 3500 · Oxygen System
- Part: Oxygen System
- Condition: Low
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

O2 AT 1190 LBS.  SERVICED OXYGEN TO WITHIN OPERATING LIMITS.  NO LEAKS NOTED.
